Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 191, NWS Springfield, MO

April 25, 2006Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 25, 2006, 4:03 PM CDT for Ozark County, Missouri. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2006, 4:03 PM CDT (21:03 UTC)
Expired
Apr 25, 2006, 4:45 PM CDT
In force
42 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Ozark County, MO

The radar

The Springfield radar (KSGF), 98 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 4:05 PM CDTHAIL 1Brixey, MO
Apr 25, 4:15 PM CDTTSTM WND DMGZanoni, MOTWO SHEETS OF TIN BLOWN OFF A ROOF
Apr 25, 4:15 PM CDTHAIL 1.75Zanoni, MO
Apr 25, 4:32 PM CDTHAIL 1.75Dora, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 252103
SVRSGF
MOC153-252145-
/O.NEW.KSGF.SV.W.0191.060425T2103Z-060425T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT TUE APR 25 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZARK COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 445 PM CDT.

* AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF AVA TO 10
  MILES NORTHWEST OF GAINESVILLE TO 8 MILES WEST OF GAINESVILLE...AND
  MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR GAINESVILLE BY 410 PM CDT.

THE TOWNS OF WASOLA...NOBLE...WILLHOIT...BRIXEY...ROCKBRIDGE...
ZANONI...SYCAMORE AND DORA ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3681 9270 3670 9268 3659 9268 3659 9213
      3681 9212

$$

JLT
6 follow-up statements
000 
WWUS53 KSGF 252108
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT TUE APR 25 2006

MOC153-252145-
/O.CON.KSGF.SV.W.0191.000000T0000Z-060425T2145Z/
OZARK MO-
408 PM CDT TUE APR 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK COUNTY
UNTIL 445 PM CDT...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST OF AVA TO
8 MILES NORTHWEST OF GAINESVILLE TO GAINESVILLE...AND MOVING EAST AT
45 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR GAINESVILLE BY 415 PM CDT.

THE TOWNS OF WILLHOIT...WASOLA...NOBLE...BRIXEY...ROCKBRIDGE...
ZANONI...SYCAMORE AND DORA ARE ALSO IN THE PATH OF THIS LINE OF
SEVERE THUNDERSTORMS.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9270 3670 9268 3659 9268 3659 9213
      3681 9212

$$

JLT
000 
WWUS53 KSGF 252113
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT TUE APR 25 2006

MOC153-252145-
/O.CON.KSGF.SV.W.0191.000000T0000Z-060425T2145Z/
OZARK MO-
413 PM CDT TUE APR 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK COUNTY
UNTIL 445 PM CDT...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
GAINESVILLE TO 8 MILES NORTH OF GAINESVILLE TO GAINESVILLE...AND
MOVING EAST AT 45 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHERN OZARK COUNTY...INCLUDING THE TOWNS OF WILLHOIT...
GAINESVILLE...BRIXEY...ROCKBRIDGE...ZANONI...SYCAMORE AND DORA.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9270 3670 9268 3659 9268 3659 9213
      3681 9212

$$

JLT
000 
WWUS53 KSGF 252118
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 PM CDT TUE APR 25 2006

MOC153-252145-
/O.CON.KSGF.SV.W.0191.000000T0000Z-060425T2145Z/
OZARK MO-
418 PM CDT TUE APR 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK COUNTY
UNTIL 445 PM CDT...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
GAINESVILLE TO 10 MILES NORTHEAST OF GAINESVILLE TO GAINESVILLE...AND
MOVING EAST AT 45 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHERN OZARK COUNTY...INCLUDING THE TOWNS OF ZANONI...ROCKBRIDGE...
BRIXEY...SYCAMORE AND DORA.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9270 3670 9268 3659 9268 3659 9213
      3681 9212

$$

JLT
000 
WWUS53 KSGF 252127
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT TUE APR 25 2006

MOC153-252145-
/O.CON.KSGF.SV.W.0191.000000T0000Z-060425T2145Z/
OZARK MO-
427 PM CDT TUE APR 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK COUNTY
UNTIL 445 PM CDT...

AT 421 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 14 MILES NORTHEAST OF GAINESVILLE TO 12 MILES NORTHEAST OF
GAINESVILLE TO 6 MILES EAST OF GAINESVILLE...AND MOVING EAST AT 45
MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHERN OZARK COUNTY...INCLUDING THE TOWN OF DORA.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3681 9270 3670 9268 3659 9268 3659 9213
      3681 9212

$$

JLT
000 
WWUS53 KSGF 252135
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 PM CDT TUE APR 25 2006

MOC153-252145-
/O.CON.KSGF.SV.W.0191.000000T0000Z-060425T2145Z/
OZARK MO-
435 PM CDT TUE APR 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK COUNTY
UNTIL 445 PM CDT...

AT 431 PM CDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES
WEST OF WEST PLAINS TO 12 MILES NORTH OF BAKERSFIELD TO 8 MILES NORTH
OF BAKERSFIELD...AND MOVING EAST AT 45 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN OZARK COUNTY.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3680 9225 3660 9224 3659 9213 3681 9212

$$

JLT
000 
WWUS53 KSGF 252142
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT TUE APR 25 2006

MOC153-252152-
/O.EXP.KSGF.SV.W.0191.000000T0000Z-060425T2145Z/
OZARK MO-
442 PM CDT TUE APR 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR OZARK COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 441 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3680 9225 3660 9224 3659 9213 3681 9212

$$

JLT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:45 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 25, 2:45 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT TUE APR 25 2006

...MESOSCALE CONVECTIVE DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP WELL NORTH OF THE
SURFACE FRONT OVER SOUTHERN MISSOURI WHERE MID LEVEL HEIGHT FALLS
COMBINED WITH PRESSURE ADVECTIVE PROCESSES ARE CAUSING AN AREA OF
DYNAMICAL LIFT.  LAPS AND RUC40 SOUNDINGS SUGGEST COMPUTED CAPE
VALUES OF AROUND 500-800 J/KG ROOTED FROM A LAYER AROUND 750 MB.
WITH -20 LEVELS AT AROUND 19,000...AND WET BULB ZERO HEIGHTS AT
AROUND 9,500 FEET...SMALL HAIL WOULD NOT BE SURPRISING WITH A FEW OF
THE STRONGER STORMS.

ACROSS AREAS OF SOUTH CENTRAL MISSOURI...DIURNAL HEATING FROM CLOUD
BREAKS HAS WARMED SURFACE TEMPERATURES IN THE LOW TO MID 70S.
GREATER INSTABILITY HAS RESULTED IN THIS AREA WHERE UPPER LEVEL
THERMAL FIELDS ARE RAPIDLY COOLING.  THIS AREA WILL BE CLOSELY
MONITORED FOR POTENTIAL STORM DEVELOPMENT CONTAINING LARGE HAIL
POTENTIALLY UP TO THE SIZE OF QUARTERS.

CRAMER

.DISCUSSION...
WILL MAKE A LAST MINUTE DECISION WITH FIRST PERIOD PRECIP CHANCES
ACROSS SOUTH CENTRAL MISSOURI.  AS MENTIONED PREVIOUSLY...CONVECTION
CONTINUES TO DEVELOP AND WILL LIKELY LINGER THIS EVENING.  THE NEXT
CONCERN WILL BE WITH LOW CLOUDS FOG...AND DRIZZLE OVERNIGHT.  NAM40
SOUNDINGS SUGGEST A SATURATED LOWER TROP OVERNIGHT AS COLD AIR
FUNNELS INTO THE REGION.  SURFACE WINDS SHOULD STAY UP BETWEEN 5 AND
10 MPH...SO THAT MAY LIMIT VISIBILITIES FROM FALLING TOO MUCH.  AT
ANY RATE...WILL GO AHEAD AND MENTION FOG AND DRIZZLE IN THE
GRIDS/ZONES.

CLOUD COVER WILL LIKELY CONTINUE INTO TOMORROWS PERIOD...LIMITING
TEMPERATURES INTO THE 60S.  AS SURFACE HIGH PRESSURE NEARS TOMORROW
NIGHT...CLOUD COVER SHOULD PARTIALLY CLEAR...GIVING WAY TO A STRONG
RADIATIONAL COOLING NIGHT.  FOLLOWED THE NAM MOS AND DROPPED TEMPS A
COUPLE OF DEGREES...WHICH WAS THE COOLEST OF THE THREE.

CLEAR SKIES AND A RETURN OF LIGHT SOUTHERLY FLOW WILL WARM
TEMPERATURES BACK INTO THE 70S FOR THURSDAY.  NO RAIN CHANCES EXIST
WITHIN THE PERIOD OF TONIGHT - THURSDAY NIGHT.  HOWEVER...MEDIUM
RANGE MODELS HAVE BEEN PERSISTENT WITH BRINGING BACK AN INFLUX OF
MID LEVEL MOISTURE FOR FRIDAY INTO SATURDAY.  MEANWHILE A SURFACE
BOUNDARY IS EXPECTED TO GRADUALLY SHIFT ACROSS THE CWA FRIDAY NIGHT
INTO SATURDAY...WHICH WILL BE A FOCUS FOR SHOWERS AND
THUNDERSTORMS.  MOISTURE SHOULD BE LIMITED AS THE GULF OF MEXICO
EXPERIENCES A FRONTAL PASSAGE...DRYING OUT THIS SOURCE REGION OF
MOISTURE.  BUT THIS MOISTURE SHOULD BE SUFFICIENT FOR RAIN
DEVELOPING ACROSS THE AREA...THEREFORE WENT AHEAD AND INCREASED
CHANCES FOR THESE PERIODS.

LONG RANGE MODELS AGREE ON A LARGE SCALE CYCLONE TO DROP SOUTH OVER
THE NATIONS MID SECTION BY SUNDAY.  THIS COULD PESTER THE REGION FOR
SEVERAL PERIODS FROM LATE IN THE WEEKEND THROUGH THE MID PART OF
NEXT WORK WEEK.  SCATTERED SHOWERS AND THUNDERSTORMS ON AN AFTERNOON
BASIS WOULD BE EXPECTED UNDER THIS TYPE OF REGIME.  MOISTURE LEVELS
WILL BE LIMITED...BUT GIVEN THE COOL AIR ALOFT...NOT MUCH WILL BE
NEEDED TO SQUEEZE CONVECTIVE SHOWERS OUT OF THE COLUMN.

CRAMER

&&

.AVIATION...

FOR THE 18Z KSGF/KJLN TAFS...COLD FRONT HAS MOVED THROUGH THE
KSGF/KJLN SITES THIS MORNING. STILL MAY ANTICIPATE SOME SHOWERS IN
THE REGION WITH THE APPROACH AND PASSAGE OF AN UPPER AIR DISTURBANCE
LATER TODAY. CEILINGS BEHIND THE FRONT HAVE GENERALLY BEEN
MVFR...BUT OCCASIONALLY IFR. FOR NOW WILL MAINTAIN GOING MVFR
CEILINGS THROUGH TONIGHT. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 25, 3:00 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT TUE APR 25 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
300 PM CDT TUE APR 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SCATTERED THUNDERSTORMS CONTAINING CLOUD TO GROUND
 LIGHTNING AND HAIL UP TO THE SIZE OF QUARTERS.

  AREAS AFFECTED AND TIMING:

 STRONG TO MARGINALLY SEVERE STORMS WILL DEVELOP OVER AREAS OF
 SOUTHERN MISSOURI ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO
 FORT LEONARD WOOD THIS AFTERNOON.

  DISCUSSION:

 AREAS OF EXTREME SOUTHERN MISSOURI HAVE BECOME MARGINALLY UNSTABLE
 THIS AFTERNOON. MEANWHILE A COLD FRONT WAS LOCATED NEAR THE
 ARKANSAS AND MISSOURI BORDER...WHICH WILL LIKELY HELP TRIGGER
 SHOWERS AND STORMS THIS AFTERNOON. ALSO...A WEAK UPPER LEVEL
 DISTURBANCE IS EXPECTED TO PASS ACROSS THE REGION THAT WILL ALSO
 AID IN SHOWERS AND THUNDERSTORMS. DUE TO LIMITED INSTABILITY AND
 WIND  SHEAR...ONLY MARGINALLY SEVERE STORMS ARE EXPECTED...WITH
 HAIL UP TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE INTO
 THE REGION FRIDAY NIGHT INTO SATURDAY BRINGING OUR NEXT CHANCE FOR
 THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Apr 25, 2:29 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             WHEATON                 36.76N 94.06W
04/25/2006  E0.75 INCH       BARRY              MO   PUBLIC

            DIME SIZE HAIL REPORTED

&&

SCHULTZ
Special weather statement, Apr 25, 2:52 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT TUE APR 25 2006

MOZ105-252045-
OZARK-
252 PM CDT TUE APR 25 2006

...SIGNIFICANT WEATHER ALERT FOR OZARK COUNTY UNTIL 345 PM CDT...

AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTH OF AVA...AND MOVING EAST AT 30
MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

JLT
Special weather statement, Apr 25, 3:37 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT TUE APR 25 2006

MOZ097-252130-
HOWELL-
337 PM CDT TUE APR 25 2006

...SIGNIFICANT WEATHER ALERT FOR HOWELL COUNTY UNTIL 430 PM CDT...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTHEAST OF GAINESVILLE...OR 20 MILES
WEST OF WEST PLAINS...AND MOVING EAST AT 35 MPH.

THIS STORM WILL BE...
  NEAR WEST PLAINS BY 400 PM CDT.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

JLT
Local storm report, Apr 25, 3:39 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             3 E ROCKBRIDGE          36.79N 92.35W
04/25/2006  E1.50 INCH       OZARK              MO   BROADCAST MEDIA

0335 PM     HAIL             DORA                    36.78N 92.22W
04/25/2006  E0.75 INCH       OZARK              MO   POST OFFICE

            DIME SIZE HAIL

&&

SCHULTZ
Special weather statement, Apr 25, 3:40 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT TUE APR 25 2006

MOZ104-252145-
TANEY-
340 PM CDT TUE APR 25 2006

...SIGNIFICANT WEATHER ALERT FOR TANEY COUNTY UNTIL 445 PM CDT...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF TANEYVILLE...OR 11 MILES
NORTHEAST OF FORSYTH...AND MOVING EAST AT 40 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

JLT
Special weather statement, Apr 25, 3:49 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT TUE APR 25 2006

MOZ096-105-252145-
DOUGLAS-OZARK-
349 PM CDT TUE APR 25 2006

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS AND OZARK COUNTIES UNTIL 445
PM CDT...

AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF TANEYVILLE...OR 15 MILES
SOUTHWEST OF AVA...AND MOVING EAST AT 45 MPH.

PEOPLE IN NORTHERN OZARK AND SOUTHERN DOUGLAS COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:26 PM CDTSevere Thunderstorm WarningSGFBarry29 min
Apr 25, 4:25 PM CDTSevere Thunderstorm WarningSGFOregon50 min
Apr 25, 4:28 PM CDTSevere Thunderstorm WarningSGFHowell47 min
Apr 25, 4:47 PM CDTTornado WarningSGFOregon73 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.